# SDR GTIA2019102424722

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 7,229 hours, 8,544 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFTER TAKEOFF TURNED PACL 1 OFF FUMES WENT AWAY DIRTY SOCK SMELL CONSULTED WITH MX AND DISPATCH TO CONTINUE TO DESTINATION -PERFORMED TSM 05-50-00-810-831-A COS REPORT POINTED TO TSM 71-00-00-810-801-A ENGINE RUNS YIELED NO SIGNS OF SOURCE OF CONTAMINATION NO SMELL PRESENT WHILE ANY OF THE BLEED SOURCES ARE ACTIVE A/C GOOD FOR CONT SERVICE
